If this is your first visit, be sure to check out the FAQ in HCMA Announcements. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below. Your Participation in this message board is strictly voluntary. Information and comments on the message board do not necessarily reflect the feelings, opinions, or positions of the Hypertrophic Cardiomyopathy Association. At no time should participants to this board substitute information within for individual medical advice. The Hypertrophic Cardiomyopathy Association shall not be liable for any information provided herein. All participants in this board should conduct themselves in a professional and respectful manner. Failure to do so will result in suspension or termination. The moderators of the message board working with the HCMA will be responsible for notifying participants if they have violated the rules of conduct for the board. Moderators or HCMA staff may edit any post to ensure it conforms with the rules of the board or may delete it. This community is welcoming to all those with HCM we ask that you remember each user comes to the board with information and a point of view that may differ from that which you hold, respect is critical, please post respectfully. Thank you

Announcement

Collapse
No announcement yet.

Long time no post - new issues

Collapse

About the Author

Collapse

Jerry Salzman Find out more about Jerry Salzman
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lisa Salberg
    replied
    Re: Long time no post - new issues

    I think a good long tal with Dr. Lever may help you access the situation and find an alternative.

    Lisa

    Leave a comment:


  • Jerry Salzman
    replied
    Re: Long time no post - new issues

    All,

    Just back from the local cardiologist office. They did an echo and blood tests. My heart is the same as last year, so they have no idea.

    Lisa, I do think the medication may be the issue. I've been on toprol since the operation, but I liked Attenenol better.

    Jerry

    Leave a comment:


  • Ronnie
    replied
    Re: Long time no post - new issues

    Jerry-

    Sorry you are experiencing a "return" of HCM symptoms-I too have a similar problem. My Myectomy was 7 Months ago @Mayo & I felt Great (after 3 months recoperation), then the Pain & SOB is back! My local Cardiologist is stumped! I'm going to Mayo 1st week in March.
    Think Positive Thoughts
    Be Well

    RONNIE

    Leave a comment:


  • Lisa Salberg
    replied
    Re: Long time no post - new issues

    Jerry,
    HCM has many symptoms some that are relieved with myectomy - and some that are just part of the bigger HCM picture. It sounds like you are having typical HCM issues - a medication change may be in order, as you are seeing Dr. Lever in a month that would be a good time to work on this issues.

    It is good to hear from you, I just wish you were feeling better

    Best wishes,
    Lisa

    Leave a comment:


  • Jerry Salzman
    started a topic Long time no post - new issues

    Long time no post - new issues

    Hi All,

    I know it has been forever since I posted. Once things go well and your life moves on, we tend to do that. It's been 3 years now since my defibulator and 1 1/2 since the myectomy. Overall I had been doing much better just tired alot (would come and go).

    Lately it seems worse. My weight has been going back-up which may have alot to do with it. I was exercising but around 4 months ago was so tired I stopped. (I was 367 lbs had weight loss surgery 3 years ago went down to 195 and now hovering around 225).

    Today seemed worse. Heavy breathing slower movement. I called and I'm seeing an on-call cardiologist later this afternoon. My question is has anyone started getting symptoms back after a myectomy?

    Jerry

    By the way, I do have an appointment in Cleveland next month. I am seeing Dr. Lever as Dr. Asher has moved to the Cleveland Clinic office in Florida.
Working...
X